Introduction and results

Cited 17 time in webofscience Cited 0 time in scopus
  • Hit : 529
  • Download : 41
We study the following singularly perturbed problem -epsilon(2)Delta u + V(x)u = f(u) in R-N. Our main result is the existence of a family of solutions with peaks that cluster near a local maximum of V(x). A local variational and deformation argument in an infinite dimensional space is developed to establish the existence of such a family for a general class of nonlinearities f. Earlier works in this direction can be found in [KW, DLY, DY, NY] for f(xi) = xi(p) (1 < p < N+2/N-2 when N >= 3, 1 < p < infinity when N = 1, 2). These papers use the Lyapunov-Schmidt reduction method, where it is essential to have information about the null space of the linearization of a solution of the limit equation -Delta u + u = u(p). Such spectral information is difficult to get and can only be obtained for very special f's. Our new approach in this memoir does not require such a detailed knowledge of the spectrum and works for a much more general class of nonlinearities f.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2014-05
Language
English
Article Type
Article
Citation

MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.229, no.1076, pp.1 - 1

ISSN
0065-9266
DOI
10.1090/memo/1076
URI
http://hdl.handle.net/10203/192657
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 17 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0